# SDR SWIA2020021448505

- Difficulty date: January 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-623
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STGR 14L RPB FS 621.0 TO 625.3 FRAME   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED FS 621-FS 625.3 AT STR 14L IAW CRJ 200 SRM.
